# SDR HEEA083740

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,510 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 222366649101
- Part serial: 20521173
- Condition: Malfunctioned
- Location: Sump Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUMP DRAIN VALVE STAYS OPEN.
